Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Local smoothing of Fourier integral operators and Carleson-Sjölin estimates


Authors: Gerd Mockenhaupt, Andreas Seeger and Christopher D. Sogge
Journal: J. Amer. Math. Soc. 6 (1993), 65-130
MSC: Primary 58G15; Secondary 35S30, 47G30
MathSciNet review: 1168960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58G15, 35S30, 47G30

Retrieve articles in all journals with MSC: 58G15, 35S30, 47G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1993-1168960-6
PII: S 0894-0347(1993)1168960-6
Keywords: $ {L^p}$ space-time regularity for the wave equation, maximal averages, variable coefficient Kakeya maximal functions, Riesz means
Article copyright: © Copyright 1993 American Mathematical Society